MathSciNet Relay Station
MathSciNet bibliographic data
MR3090823 40F05 (40B05)
Yurdakadim, T.; Tas, E. Double sequences and Orlicz functions. Period. Math. Hungar. 67 (2013), no. 1, 47–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement